# SDR 136001042007

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 7,589 hours, 3,736 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: 3115C
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ODOR EMTTED FROM GALLEY HOT CUP.
